# SDR QXEA2009022600141

- Difficulty date: February 19, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 4,846 hours, 5,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - AT RT FS 32 ON SEAT TRACK NR 11 THERE IS A 4 INCH AREA OF CORROSION SPOTS.   CORROSION AT RT  FS 32 ON SEAT TRACK NR 11 FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  MINIMUM DEPTH OF CORROSION APPROX .035 INCH.  REMOVED DRIP TRAY AND DRIP DEFLECTOR FROM AIRCRAFT.  REMOVED FWD AND AFT SPLICE, FWD WEB AND BOLTS FROM FRAMES.  TEMP INSTALLED NEW TRACK AND MATCH DRILLED TO STRUCTURE.  CLEANED , DEBURRED, ALODINED AND PRIMED HOLES.  INSTALLED SEAT TRACK BY INSTALLING FWD AND AFT SPLICES, FWD WEB, BOLTS AT FRAMES AND WIRE BUNDLES REF DHC-8 400 SRM 51-42-05 AND 51-40-15.  INSTALLED DRIP TRAY BY INSTALLING ORIGINAL HARDWARE AND INSTALLED DRIP DEFLECTOR IAW DASH 8 400 SRM 51-42-05 AND 51-40-15.
